# SDR DALA13017243316

- Difficulty date: April 13, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 27,317 hours, 3,673 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE FOUND CORRODED AT FR74. CORROSION REMOVED IAW SRM 51-74-00.  FOUND EXCEED LIMITS IAW  SRM 53-41-14, FIG 103.   REPAIR CARRI ED OUT IAW SRM 53-41-14 FIG 211.
